# SDR 95ZZZX3007

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5425S
- Make and model: Cessna R182
- Aircraft serial: R18201570
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: Altimeter
- Component: Unitedinst, 5934P1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE END SHAKES ON ALL 3 OF THE CRITICAL MECHANISM SHAFTS WERE UNDER THE O/H MANUAL TOLERANCE.  THEY MEASURED .0002 INCH, .0009 INCH, AND .0009 INCH.  THE .0002 INCH END SHAKE WAS ON THE WHEEL ASSY SHAFT.
